

## 2022 Fanatec GT World Challenge powered by AWS - Endurance Cup Circuit Paul Ricard (France) - June 3rd - 5th, 2022 Official Detailed Timetable - V1 - 02/06/2022

	Wednesday, June 1st								
Start	End	Duration	Category	Session	Int.				
09:00	12:00	03:00	Fanatec GT World Challenge powered by AWS	Paddock Access for hospitality units					
13:00	15:00	02:00	Fanatec GT World Challenge powered by AWS	Garage Access					
14:00	18:00	04:00	GT4 European Series	Paddock Access					
17:00	21:00	04:00	Formula Regional Championship by Alpine	Paddock Access					
18:00	20:00	02:00	Lamborghini Super Trofeo	Paddock Access					

	Thursday, hung 2nd										
	Thursday, June 2nd										
Start	End	Duration	Category	Session	Int.						
08:00	12:00	04:00	Lamborghini Super Trofeo	Paddock Access							
08:00	12:00	04:00	Fanatec GT World Challenge powered by AWS	Technical Scrutineering							
10:00	18:30	08:30	GT4 European Series	Technical Scrutineering							
13:00	20:00	07:00	Fanatec GT World Challenge powered by AWS	Technical Scrutineering							
14:00	18:00	04:00	GT4 European Series	Administrative Checks & Driver Equipment Checks (appointment only)							
15:00	19:00	04:00	Lamborghini Super Trofeo	Technical Scrutineering & Drivers Equipment Checks							
16:00	18:00	02:00	Fanatec GT World Challenge powered by AWS	Administrative Checks & Driver Equipment Checks (appointment only)							
16:00	19:00	03:00	Lamborghini Super Trofeo	Administrative Checks							
16:30			GT4 European Series	Team Managers Meeting							
17:00			Fanatec GT World Challenge powered by AWS	Team Managers Meeting							
18:00	20:00	02:00	All Series	Track Reconnaissance (walk or bicycle)							
20:00			Fanatec GT World Challenge powered by AWS	Tyre Declaration Form to be returned to Pirelli and Technical Delegate							

Friday, June 3rd								
Start	End	Duration	Category	Session	Int.			
08:00			Fanatec GT World Challenge powered by AWS	Recovery & Extrication Exercises				
08:30			Formula Regional Championship by Alpine	Extrication Exercise				
08:00			Fanatec GT World Challenge powered by AWS	Official Driver Sign-On / Nomination and Briefing Forms to be returned to SRO				
08:00	08:30	00:30	Lamborghini Super Trofeo	Administrative Checks, Technical Scrutineering & Driver Equipment Checks				
08:15	09:30	01:15	Formula Regional Championship by Alpine	Technical Scrutineering				
08:25			Formula Regional Championship by Alpine	Track Inspection				
08:30			Track Inspection					
09:00	10:00	01:00	Fanatec GT World Challenge powered by AWS	Bronze Test	00:10			
09:00	15:00	06:00	Fanatec Esports GT Pro Series	Qualifying (in the Fanatec Arena in the paddock)				
10:00			Lamborghini Super Trofeo	Drivers Briefing				
10:10	11:00	00:50	Formula Regional Championship by Alpine	Collective Tests 1	00:10			
11:00			GT4 European Series	Drivers Briefing				
11:10	12:10	01:00	Lamborghini Super Trofeo	Free Practice 1	00:10			
11:15	12:30	01:15	Formula Regional Championship by Alpine	Technical Scrutineering				
11:40	12:40	01:00	Formula Regional Championship by Alpine	Drivers & Competitors licence control (online)				
12:00			Fanatec GT World Challenge powered by AWS	Starting Driver Nomination link to be returned to SRO				
11:50			GT4 European Series	All cars ready on pre-grid	00:30			
12:20	13:20	01:00	GT4 European Series	Free Practice 1	00:00			
12:45			Fanatec GT World Challenge powered by AWS	Drivers Briefing				
13:20	14:20	01:00	LUNCH BREAK					
13:30	15:00	01:30	Formula Regional Championship by Alpine	Technical Scrutineering				
14:20	15:50	01:30	Fanatec GT World Challenge powered by AWS	Free Practice	00:10			
16:00	16:50	00:50	Formula Regional Championship by Alpine	Collective Tests 2	00:10			
17:00	18:00	01:00	Lamborghini Super Trofeo	Free Practice 2	00:10			
17:15	18:15	01:00	Fanatec Esports GT Pro Series	Race (in the Fanatec Arena in the paddock)				
17:30			Formula Regional Championship by Alpine	Drivers Briefing				
17:40			GT4 European Series	All cars ready on pre-grid	00:30			
18:10	19:10	01:00	GT4 European Series	Free Practice 2	00:10			
19:20	20:50	01:30	Fanatec GT World Challenge powered by AWS	Pre-Qualifying Session				
21:15	23:00	01:45	Track walk (with circuit lightning)					





















			Satur	day, June 4th	
Start	End	Duration	Category	Session	Int
08:10			Formula Regional Championship by Alpine	Track Inspection	
08:15			Track Inspection		
08:20			FCY / SC exercise		
08:35			Formula Regional Championship by Alpine	Tyre Parc Fermé opening	
08:45	09:05	00:20	Lamborghini Super Trofeo	Qualifying 1	00:
09:15	09:35	00:20	Lamborghini Super Trofeo	Qualifying 2	00:
09:15			Formula Regional Championship by Alpine	Cars ready on pre grid	00:
09:45	10:00	00:15	Formula Regional Championship by Alpine	Qualifying 1 (Group A)	00:
10:05	10:20	00:15	Formula Regional Championship by Alpine	Qualifying 1 (Group B)	00:
10:00			GT4 European Series	All Cars ready on pre-grid	00:
10:30	10:50	00:20	GT4 European Series	Qualifying 1	00:
11:00	11:20	00:20	GT4 European Series	Qualifying 2	00:
11:30	11:45	00:15	Fanatec GT World Challenge powered by AWS	Qualifying 1	00
11:52	12:07	00:15	Fanatec GT World Challenge powered by AWS	Qualifying 2	00
12:15	12:30	00:15	Fanatec GT World Challenge powered by AWS	Qualifying 3	00:
12:30	13:30	01:00	LUNCH BREAK	, -	00:
12:35	13:20	00:45	VIP LAPS		
13:00			Fanatec GT World Challenge powered by AWS	Starting Driver Nomination link to be returned to SRO	
13:20			Lamborghini Super Trofeo	Cars ready on pre-grid	00:
13:30			Lamborghini Super Trofeo	VIP Grid Walk	00:
13:35			Lamborghini Super Trofeo	Pre-Start open	00
13:40			Lamborghini Super Trofeo	Pre-Start closed / 10 min. board	00
13:45			Lamborghini Super Trofeo	5 min. board - VIP Grid Walk ends	00
13:47			Lamborghini Super Trofeo	3 min. board	00
13:49:00			Lamborghini Super Trofeo	1 min. board	00:0
13:49:45			Lamborghini Super Trofeo	15 sec. board	00:0
13:50			Lamborghini Super Trofeo	Green Flag / Start of Formation Lap	00.0
13:55	14:45	00:50		Race 1 (rolling start, 50 minutes)	00
14:50	14.45	00.30	Lamborghini Super Trofeo	Podium	00
			Lamborghini Super Trofeo		00
14:28 14:55			Formula Regional Championship by Alpine	Cars ready on pre grid	00
			Formula Regional Championship by Alpine	Pit Lane open	
15:01			Formula Regional Championship by Alpine	Signal Pit Lane closes in 2 min.	00
15:03			Formula Regional Championship by Alpine	Pit Lane closed	00
15:05			Formula Regional Championship by Alpine	5 min. board (Safety Car goes to stand-by position)	00
15:07			Formula Regional Championship by Alpine	3 min. board	00
15:09:00			Formula Regional Championship by Alpine	1 min. board	00:0
15:09:45			Formula Regional Championship by Alpine	15 sec. board	00:0
15:10			Formula Regional Championship by Alpine	Green Flag / Formation Lap	00
15:15	15:47	00:32	Formula Regional Championship by Alpine	Race 1 (standing start, 30 minutes + 1 lap)	00
15:54			Formula Regional Championship by Alpine	Podium (1st-2nd-3rd + 1st "Rookie" + 1st Team)	
15:45			GT4 European Series	All Cars ready on pre-grid	00
16:00			GT4 European Series	Pre-Grid and Pitlane Open	00
16:05			GT4 European Series	10 min. board	00
16:10			GT4 European Series	Pitlane Closed – 5 min. board – Safety Car 1 lap to start position	00
16:12			GT4 European Series	3 min. board	00
16:14:00			GT4 European Series	1 min. board	00:0
16:14:45			GT4 European Series	15 sec. board	00:0
16:15			GT4 European Series	Green Flag / Formation lap	00
16:20	17:20	01:00	GT4 European Series	Race 1 (rolling start, one hour)	00
17:25			GT4 European Series	Podium	
16:37			Formula Regional Championship by Alpine	Tyre Parc Fermé	
17:25			Fanatec GT World Challenge powered by AWS	VIP Grid Walk & Grid presentation on track	00
17:30			Fanatec GT World Challenge powered by AWS	Pit lane opens	00
17:38			Fanatec GT World Challenge powered by AWS	Pit lane closes in 2 minutes	00
17:40			Fanatec GT World Challenge powered by AWS	Pit Lane closes	00
17:45			Fanatec GT World Challenge powered by AWS	10 min. board - National Anthem & Grid Walk ends	00
17:50			Fanatec GT World Challenge powered by AWS	5 min. board - Grid presentation material removed	00:
17:52			Fanatec GT World Challenge powered by AWS	3 min. board	00
17:54:00			Fanatec GT World Challenge powered by AWS	1 min. board	00:0
17:54:45			Fanatec GT World Challenge powered by AWS	15 sec. board	00:0
17:55			Fanatec GT World Challenge powered by AWS	Green Flag / Formation lap	00.0
	00:00	06:00	Fanatec GT World Challenge powered by AWS	Race (rolling start, six hours)	00:
18:00					























			Sun	day, June 5th	
Start	End	Duration	Category	Session	Int.
07:50			Formula Regional Championship by Alpine	Tyre Parc Fermé opening	
08:25			Formula Regional Championship by Alpine	Track Inspection	
08:30			Formula Regional Championship by Alpine	Cars ready on pre grid	
08:30			Track Inspection		
08:35			FCY / SC exercise		
09:00	09:15	00:15	Formula Regional Championship by Alpine	Qualifying 2 (Group B)	00:0
09:20	09:35	00:15	Formula Regional Championship by Alpine	Qualifying 2 (Group A)	00:3
09:30			Lamborghini Super Trofeo	Cars ready on pre-grid	00:10
09:40			Lamborghini Super Trofeo	VIP Grid Walk	00:0
09:45			Lamborghini Super Trofeo	Pre-Start open	00:0
09:50			Lamborghini Super Trofeo	Pre-Start closed / 10 min. board	00:0
09:55			Lamborghini Super Trofeo	5 min. board - VIP Grid Walk ends	00:02
09:57			Lamborghini Super Trofeo	3 min. board	00:0
09:59:00			Lamborghini Super Trofeo	1 min. board	00:00:
09:59:45			Lamborghini Super Trofeo	15 sec. board	00:00:
10:00			Lamborghini Super Trofeo	Green Flag / Start of Formation Lap	00:0
10:05	10:55	00:50	Lamborghini Super Trofeo	Race 2 (rolling start, 50 minutes)	00:3
11:00			Lamborghini Super Trofeo	Podium	
10:50			GT4 European Series	All Cars ready on pre-grid	00:1
11:05			GT4 European Series	Pre-Grid & Pitlane Open	00:0
11:10			GT4 European Series	10 min. board	00:0
11:15			GT4 European Series	Pitlane Closed – 5 min. board – Safety Car 1 lap to start position	00:0
11:17			GT4 European Series	3 min. board	00:0
11:19:00			GT4 European Series	1 min. board	00:00:
11:19:45			GT4 European Series	15 sec. board	00:00:
11:20			GT4 European Series	Green Flag / Formation lap	00:0
11:25	12:25	01:00	GT4 European Series	Race 2 (rolling start, one hour)	00:1
12:30			GT4 European Series	Podium	
12:35	13:00	00:25	GT1 Sports Club powered by Curbstone	Show 1	00:0
13:05	14:05	01:00	LUNCH BREAK		00:3
13:48			Formula Regional Championship by Alpine	Cars ready on pre grid	00:2
14:15			Formula Regional Championship by Alpine	Pit Lane open	00:0
14:21			Formula Regional Championship by Alpine	Signal Pit Lane closes in 2 min.	00:0
14:23			Formula Regional Championship by Alpine	Pit Lane closed	00:0
14:25			Formula Regional Championship by Alpine	5 min. board (Safety Car goes to stand-by position)	00:0
14:27			Formula Regional Championship by Alpine	3 min. board	00:0
14:29:00			Formula Regional Championship by Alpine	1 min. board	00:00:
14:29:45			Formula Regional Championship by Alpine	15 sec. board	00:00:
14:30			Formula Regional Championship by Alpine	Green Flag / Formation Lap	00:0
14:35	15:07	00:32	Formula Regional Championship by Alpine	Race 2 (standing start, 30 minutes + 1 lap)	
15:14			Formula Regional Championship by Alpine	Podium (1st-2nd-3rd + 1st "Rookie" + 1st Team)	
15:30	15:55	00:25	GT1 Sports Club powered by Curbstone	Show 2	
20:00			Fanatec GT World Challenge powered by AWS	Garages must be vacated	
23:00			All Series	Paddock Areas must be vacated	

	Monday, June 6th								
Start	End	Duration	Category	Session	Int.				
12:00			Fanatec GT World Challenge powered by AWS	Hospitality Paddock must be vacated					



















